MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION BIPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION BIPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number ARX600S15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Salivary Gland Problem (4484)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging patient is experiencing foams at the mouth.She said that there is an excess of foamy and sticky salivation, and it is difficult for her to clean her lips because they stick.There is no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.The device has not yet been returned to the manufacturer for investigation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
1) the device returned to the manufacturer for lab investigation of the device.During the external and internal evaluation of the device it is found that pil tech was able to confirm the device powers on and provides airflow.Review of the error logs shows the device has 7895.0 blower hours and 7537.7 therapy hours.There were 3 incidents of e-200 (err_rtos_abort_error), an abort error, an operating system (os) error occurred that caused a system reset, and 1 instance of e-93 (err_rtc_value), a continue error, during a bist test, the real time clock (rtc) is determined to be out of range.Log counter is set to 1 (i.E.Error logged only once).These errors were not reproduced with continued usage and do not impact this investigation.Additionally, during the investigation, pil observed an unknown dust contaminant on the flip doors, pca, top enclosure, rear panel, ui panel, bottom enclosure, inside iso port, blower, and blower box.Pil observed black hairlike contaminant on the flip doors, top enclosure, ui panel, rear panel, bottom enclosure, blower, and inside the iso port.Evidence of liquid ingress with an unknown dust contaminant consistent with mineral deposits was observed on the bottom enclosure and blower.Pil observed a couple insect parts in device.Pil observed the device when powered on has a blower whirring noise, most likely from the liquid ingress to it.A keratin-like substance was observed on the blower box outlet.(b)(4) (v01) addresses the issue of keratin.Evidence of sound abatement foam degradation/breakdown was not observed.Pil confirmed no presence of degraded sound abatement foam using a fitt and the associated procedure (b)(4) (v01).See (b)(4) (v01) for the procedure used to make this determination.Pil is unable to directly address any symptoms or complaints.Risk tags associated with this mode of failure include: infect01, infect02, irrit03, inter01, and irrit02.The results of this investigation do not impact the calculated risks as outlined in (b)(4) (v28).2) in the previous file the report was submitted for device not returned which is updated to final in this report.Additionally, evaluation method code grid, evaluation results code grid, component code grid and conclusion code grid were also updated in this report.

Brand Name
DREAMSTATION BIPAP PRO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21094083
Report Number2518422-2025-000532
Device Sequence Number9161517
Product Code BZD
UDI-Device Identifier00606959048027
UDI-Public(01)00606959048027
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberARX600S15
Device Catalogue NumberARX600S15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown